Alert archive / Texas / Winter Storm Warnings in 2015

Winter Storm Warning 7, NWS Midland/Odessa, TX

February 22, 20154 counties in Texas

NWS Midland/Odessa, TX issued this winter storm warning at Feb 22, 2015, 3:15 PM CST for 4 counties in Texas. It took effect at Feb 22, 2015, 4:00 PM CST. It was in force for 22 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 22, 2015, 3:15 PM CST (21:15 UTC)
In effect from
Feb 22, 2015, 4:00 PM CST
Expired
Feb 23, 2015, 1:36 PM CST
In force
22 hr
Issued by
NWS Midland/Odessa, TX

Counties Borden County, TX, Dawson County, TX, Mitchell County, TX, Scurry County, TX

The radar

The Midland/Odessa radar (KMAF), 113 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 23, 1:11 PM CSTICE STORM 0.25Snyder, TX1/4 INCH ACCUMULATION OVERNIGHT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.3 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2015-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2015-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 636 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
636 m²/s²
0-3 km storm-relative helicity
668 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

169 
WWUS44 KMAF 222115
WSWMAF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
315 PM CST SUN FEB 22 2015

...WINTER STORM WARNING IN EFFECT UNTIL 6 PM CST MONDAY FOR
PORTIONS OF THE WESTERN LOW ROLLING PLAINS...

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM CST /5 PM
MST/ MONDAY FOR ALL OF SOUTHEAST NEW MEXICO AND MOST OF WEST
TEXAS...

.A STRONG COLD FRONT MOVED THROUGH WEST TEXAS AND SOUTHEAST NEW MEXICO
TODAY...BRINGING MUCH COLDER TEMPERATURES TO THE REGION THROUGH MONDAY.
PRECIPITATION STARTED OUT AS RAIN SUNDAY...BUT IS TRANSITIONING OR WILL
TRANSITION OVER TO FREEZING RAIN OR SLEET OVERNIGHT FOR MUCH OF THE
REGION.  THIS WILL CONTINUE THROUGH MONDAY AFTERNOON...BEFORE TAPERING
OFF TO THE EAST.

TXZ046>048-053-231300-
/O.UPG.KMAF.WW.Y.0019.150223T0000Z-150223T1800Z/
/O.NEW.KMAF.WS.W.0007.150222T2200Z-150224T0000Z/
DAWSON-BORDEN-SCURRY-MITCHELL-
INCLUDING THE CITIES OF...LAMESA...GAIL...SNYDER...COLORADO CITY
315 PM CST SUN FEB 22 2015

...WINTER STORM WARNING IN EFFECT UNTIL 6 PM CST MONDAY...

* EVENT...FREEZING RAIN AND SLEET.

* TIMING...UNTIL 6 PM CST MONDAY.

* IMPACTS...MOTORISTS SHOULD PREPARE FOR DETERIORATING AND 
  HAZARDOUS DRIVING CONDITIONS.  IF TRAVEL IS NECESSARY...MAKE 
  SURE YOUR VEHICLE IS WINTERIZED AND IN GOOD WORKING ORDER.  

* ICE AND SLEET ACCUMULATIONS...ICE ACCUMULATIONS OF UP TO AROUND
  ONE QUARTER OF AN INCH CAN BE EXPECTED.  LITTLE OR NO SLEET
  ACCUMULATIONS ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
SLEET WILL CAUSE TRAVEL DIFFICULTIES.   BE PREPARED FOR SLIPPERY
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

NMZ027>029-033-034-TXZ045-050>052-057>063-067>070-074-075-258-
231300-
/O.EXT.KMAF.WW.Y.0019.150222T2200Z-150224T0000Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
ANDREWS-MARTIN-HOWARD-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...ANDREWS...STANTON...BIG SPRING...VAN HORN...PECOS...
MENTONE...RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...
GARDEN CITY...MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...
ALPINE...FORT DAVIS...FORT STOCKTON...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
315 PM CST SUN FEB 22 2015 /215 PM MST SUN FEB 22 2015/

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM CST /5 PM
MST/ MONDAY...

* EVENT...FREEZING RAIN AND SLEET.

* TIMING...UNTIL 6 PM CST /5 PM MST/ MONDAY.

* IMPACTS...MOTORISTS SHOULD PREPARE FOR DETERIORATING AND 
  HAZARDOUS DRIVING CONDITIONS.  IF TRAVEL IS NECESSARY...MAKE 
  SURE YOUR VEHICLE IS WINTERIZED AND IN GOOD WORKING ORDER.  

* ICE AND SLEET ACCUMULATIONS...ICE ACCUMULATIONS OF LESS THAN ONE
  QUARTER OF AN INCH CAN BE EXPECTED...GENERALLY NORTH OF I-10.
  LITTLE OR NO SLEET ACCUMULATIONS ARE EXPECTED...EXCEPT OVER
  EXTREME NORTHEASTERN LEA COUNTY...WHERE UNDER AN INCH OF SNOW
  AND OR SLEET WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
SLEET WILL CAUSE TRAVEL DIFFICULTIES.   BE PREPARED FOR SLIPPERY
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$
2 follow-up statements
920 
WWUS44 KMAF 231259
WSWMAF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
659 AM CST MON FEB 23 2015

...WINTER STORM WARNING IN EFFECT UNTIL 6 PM CST MONDAY FOR
PORTIONS OF THE WESTERN LOW ROLLING PLAINS...

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM CST /5 PM
MST/ MONDAY FOR ALL OF SOUTHEAST NEW MEXICO AND MOST OF WEST
TEXAS...

.A STRONG COLD FRONT MOVED THROUGH WEST TEXAS AND SOUTHEAST NEW MEXICO
SUNDAY...BRINGING MUCH COLDER TEMPERATURES TO THE REGION.
PRECIPITATION STARTED OUT AS RAIN SUNDAY...BUT HAS TRANSITIONED TO
A WINTRY MIX OF FREEZING RAIN...SLEET...AND EVEN A LITTLE SNOW.
THIS WILL CONTINUE THROUGH NOON...BEFORE TAPERING OFF TO THE EAST.

TXZ046>048-053-240000-
/O.CON.KMAF.WS.W.0007.000000T0000Z-150224T0000Z/
DAWSON-BORDEN-SCURRY-MITCHELL-
INCLUDING THE CITIES OF...LAMESA...GAIL...SNYDER...COLORADO CITY
659 AM CST MON FEB 23 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* EVENT...FREEZING RAIN AND SLEET.

* TIMING...UNTIL 6 PM CST MONDAY.

* IMPACTS...MOTORISTS SHOULD PREPARE FOR DETERIORATING AND 
  HAZARDOUS DRIVING CONDITIONS. IF TRAVEL IS NECESSARY...MAKE 
  SURE YOUR VEHICLE IS WINTERIZED AND IN GOOD WORKING ORDER. 

* ICE AND SLEET ACCUMULATIONS...ICE ACCUMULATIONS OF UP TO 
  AROUND ONE QUARTER OF AN INCH CAN BE EXPECTED. LITTLE OR NO 
  SLEET ACCUMULATIONS ARE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
SLEET WILL CAUSE TRAVEL DIFFICULTIES.   BE PREPARED FOR SLIPPERY
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

NMZ027>029-033-034-TXZ045-050>052-057>063-067>070-074-075-258-
240000-
/O.CON.KMAF.WW.Y.0019.000000T0000Z-150224T0000Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
ANDREWS-MARTIN-HOWARD-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...ANDREWS...STANTON...BIG SPRING...VAN HORN...PECOS...
MENTONE...RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...
GARDEN CITY...MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...
ALPINE...FORT DAVIS...FORT STOCKTON...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
659 AM CST MON FEB 23 2015 /559 AM MST MON FEB 23 2015/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM
MST/ THIS EVENING...

* EVENT...FREEZING RAIN AND SLEET.

* TIMING...UNTIL 6 PM CST /5 PM MST/ MONDAY.

* IMPACTS...MOTORISTS SHOULD PREPARE FOR DETERIORATING AND 
  HAZARDOUS DRIVING CONDITIONS. IF TRAVEL IS NECESSARY...MAKE 
  SURE YOUR VEHICLE IS WINTERIZED AND IN GOOD WORKING ORDER. 

* ICE AND SLEET ACCUMULATIONS...ICE ACCUMULATIONS OF LESS THAN 
  ONE QUARTER OF AN INCH CAN BE EXPECTED...GENERALLY NORTH OF I- 
  10. LITTLE OR NO SLEET ACCUMULATIONS ARE EXPECTED...EXCEPT 
  OVER EXTREME NORTHEASTERN LEA COUNTY...WHERE UNDER AN INCH OF 
  SNOW AND OR SLEET WILL BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
SLEET WILL CAUSE TRAVEL DIFFICULTIES.   BE PREPARED FOR SLIPPERY
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$
308 
WWUS44 KMAF 231936
WSWMAF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
136 PM CST MON FEB 23 2015

...WINTER STORM WARNING IS CANCELLED FOR PORTIONS OF THE WESTERN LOW 
ROLLING PLAINS...

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL NOON CST /11 AM
MST/ TUESDAY FOR ALL OF SOUTHEAST NEW MEXICO AND MOST OF WEST
TEXAS...

.A STRONG COLD FRONT MOVED THROUGH WEST TEXAS AND SOUTHEAST NEW MEXICO
SUNDAY...BRINGING MUCH COLDER TEMPERATURES TO THE REGION. PRECIPITATION
STARTED OUT AS RAIN SUNDAY...BUT TRANSITIONED TO A WINTRY MIX OF FREEZING
RAIN...SLEET...AND EVEN A LITTLE SNOW. WHILE THIS PRECIPITATION HAS
LARGELY ENDED AND TAPERED OFF TO THE EAST...TEMPERATURES WELL BELOW
FREEZING WILL PERSIST OVERNIGHT...WITH AREAS OF FREEZING DRIZZLE EXPECTED.
THIS WILL RESULT IN AREAS OF BLACK ICE AND VERY SLIPPERY ROADWAYS THROUGHOUT
ALL OF SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS THROUGH TUESDAY 
MORNING...AFTER WHICH TEMPERATURES CLIMB ABOVE FREEZING.

TXZ046>048-053-241000-
/O.CAN.KMAF.WS.W.0007.000000T0000Z-150224T0000Z/
/O.EXB.KMAF.WW.Y.0019.000000T0000Z-150224T1800Z/
DAWSON-BORDEN-SCURRY-MITCHELL-
INCLUDING THE CITIES OF...LAMESA...GAIL...SNYDER...COLORADO CITY
136 PM CST MON FEB 23 2015

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TUESDAY...
...WINTER STORM WARNING IS CANCELLED...

* EVENT...AREAS OF FREEZING DRIZZLE AND HAZARDOUS DRIVING CONDITIONS.

* TIMING...UNTIL NOON CST TUESDAY.

* IMPACTS...MOTORISTS SHOULD PREPARE FOR DETERIORATING AND 
  HAZARDOUS DRIVING CONDITIONS.   IF TRAVEL IS NECESSARY...MAKE 
  SURE YOUR VEHICLE IS WINTERIZED AND IN GOOD WORKING ORDER.   

* ICE AND SLEET ACCUMULATIONS...LITTLE ADDITIONAL ACCUMULATION IS
  EXPECTED.   HOWEVER...AREAS OF BLACK ICE AND VERY SLIPPERY
  ROADWAYS WILL PERSIST OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
SLEET WILL CAUSE TRAVEL DIFFICULTIES.    BE PREPARED FOR SLIPPERY
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

NMZ027>029-033-034-TXZ045-050>052-057>063-067>070-074-075-258-
241000-
/O.EXT.KMAF.WW.Y.0019.000000T0000Z-150224T1800Z/
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
ANDREWS-MARTIN-HOWARD-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-GUADALUPE MOUNTAINS-
INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...ANDREWS...STANTON...BIG SPRING...VAN HORN...PECOS...
MENTONE...RED BLUFF LAKE...KERMIT...ODESSA...MIDLAND...
GARDEN CITY...MONAHANS...CRANE...MCCAMEY...RANKIN...BIG LAKE...
ALPINE...FORT DAVIS...FORT STOCKTON...GUADALUPE MOUNTAINS NP...
PINE SPRINGS
136 PM CST MON FEB 23 2015 /1236 PM MST MON FEB 23 2015/

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL NOON CST /11 AM
MST/ TUESDAY...

* EVENT...AREAS OF FREEZING DRIZZLE AND HAZARDOUS DRIVING CONDITIONS.

* TIMING...UNTIL NOON CST /11 AM MST TUESDAY.

* IMPACTS...MOTORISTS SHOULD PREPARE FOR DETERIORATING AND 
  HAZARDOUS DRIVING CONDITIONS.   IF TRAVEL IS NECESSARY...MAKE 
  SURE YOUR VEHICLE IS WINTERIZED AND IN GOOD WORKING ORDER.   

* ICE AND SLEET ACCUMULATIONS...LITTLE ADDITIONAL ACCUMULATION IS
  EXPECTED.  HOWEVER...AREAS OF BLACK ICE AND VERY SLIPPERY
  ROADWAYS WILL PERSIST OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF FREEZING RAIN OR
SLEET WILL CAUSE TRAVEL DIFFICULTIES.    BE PREPARED FOR SLIPPERY
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this winter storm warning went out at Feb 22, 3:00 PM CST, 15 minutes earlier.

Area forecast discussion, Feb 22, 3:00 PM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
300 PM CST Sun Feb 22 2015

.DISCUSSION...

Busy day across West Texas and Southeast New Mexico, weatherwise.
WV imagery shows the west coast upper trough has amplified westward
as advertised, and sits over central CA, resulting in SW flow aloft
over the region.  At the sfc, analysis shows that the front has made
it almost to KPRS, w/5mb/3 hr pressure rises noted near KINK.
Gradient should remain sufficient enough for gap winds at KGDP
overnight, and a High Wind Warning covers this.  Isentropic upglide
has commenced, and is expected to increase flow just abv the front
continues veering to the south.  KMAF radar is showing modest echoes
for winter precip...but is overshooting most of it.  KATS, KCNM, and
KHOB have all reported -SN over the past couple of hours.  However,
IR imagery shows the higher, colder clouds moving NE out of the
area, which jives w/NAM forecast soundings, which dry out the upper
column somewhat over the next few hours, taking saturation out of
the dendritic growth zones.  Instead, forecast soundings all point to
mainly a FZRA event, w/FZRA extending to south of K6R6 by 12Z
Monday.  Over the north central zones the coldest intrusion is
expected overnight, w/NAM H85 temps of -10 to -12C dipping into the
Wrn Low Rolling Plains.  This will favoring more of a FZRA/IP mix.
From 12-18Z Monday, a little SN might even develop into Lea County.
However, total snow accumulations are expected to be less than an
inch.  More problematic will be ice.  QPFs have not changed much
over the past 24 hours, so the Winter Wx Advisory won't need
expanding.  However, a few counties in the upper Colorado River
Valley could see storm total ice accumulations exceeding 1/4", so we
will upgrade those to a warning for this issuance.  Regardless, any
ice accumulations will be hazardous, especially for Monday morning
commuters.  Temps will not warm much Monday, especially NE, where
they should remain blo freezing.  Thus, even though precip is
expected to taper to drizzle/freezing drizzle Monday afternoon, icy
surfaces will linger.  For this reason, we will extend the
advisories/warnings thru 00Z Tuesday.  Later shifts may have to
extend it even further, as areas NE won't climb abv freezing until
Tuesday.

Otherwise, the west coast trough will open, shear, and begin moving
east Monday night, and move thru West Texas/SE NM Tuesday night.
Temps will warm thru midweek, topping out just blo normal Wednesday
afternoon.  A cold front will move thru the area Thursday, bringing
resulting in another shot of winter precip Thursday night/Friday,
before temperatures warm back to abv normal by
Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 23  27  22  42  /  50  30   0  10
BIG SPRING TX              25  26  24  44  /  60  40   0  10
CARLSBAD NM                26  32  25  49  /  30  30   0  10
DRYDEN TX                  37  40  35  52  /  40  20   0  10
FORT STOCKTON TX           30  32  30  52  /  40  20   0  10
GUADALUPE PASS TX          22  31  25  53  /  30  30   0  10
HOBBS NM                   23  29  22  45  /  50  30   0  10
MARFA TX                   26  40  26  65  /  10  20   0  10
MIDLAND INTL AIRPORT TX    24  26  25  47  /  50  30   0  10
ODESSA TX                  23  30  24  47  /  50  30   0  10
WINK TX                    29  35  27  50  /  40  30   0  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...WINTER WEATHER ADVISORY until 5 PM MST Monday FOR THE FOLLOWING
     ZONES... Central Lea County...Eddy County Plains...
     Guadalupe Mountains of Eddy County...Northern Lea County...
     Southern Lea County.

TX...WINTER WEATHER ADVISORY until 6 PM CST /5 PM MST/ Monday FOR THE
     FOLLOWING ZONES... Andrews...Crane...Davis/Apache Mountains
     Area...Ector...Gaines...Glasscock...Guadalupe Mountains...
     Howard...Loving...Martin...Midland...Pecos...Reagan...
     Reeves County and Upper Trans Pecos...Upton...Van Horn and
     Highway 54 Corridor...Ward...Winkler.

     HIGH WIND WARNING from 6 PM this evening to 6 AM MST Monday FOR
     THE FOLLOWING ZONES... Guadalupe Mountains.

     WINTER STORM WARNING until 6 PM CST Monday FOR THE FOLLOWING
     ZONES... Borden...Dawson...Mitchell...Scurry.

&&

84/44

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, Feb 22, 2:47 PM CST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
247 PM CST SUN FEB 22 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-232100-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
247 PM CST SUN FEB 22 2015 /147 PM MST SUN FEB 22 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTER WEATHER ADVISORY FOR FREEZING RAIN AND SLEET IS IN EFFECT
TONIGHT MAINLY ALONG AND NORTH OF INTERSTATE 10....AND A WINTER
STORM WARNING FOR FREEZING RAIN AND SLEET IS IN EFFECT TONIGHT FOR
THE WESTERN LOW ROLLING PLAINS. ICY CONDITIONS WILL RESULT IN
HAZARDOUS DRIVING CONDITIONS TONIGHT. THERE IS ALSO A HIGH WIND
WARNING IN EFFECT TONIGHT FOR THE GUADALUPE MOUNTAINS OF SOUTHWEST
TEXAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE WINTER WEATHER ADVISORY ALONG AND NORTH OF INTERSTATE 10 AND
WINTER STORM WARNING FOR THE WESTERN LOW ROLLING PLAINS FOR
FREEZING RAIN AND SLEET REMAIN IN EFFECT THROUGH MONDAY
AFTERNOON. ICY CONDITIONS WILL RESULT IN HAZARDOUS DRIVING
CONDITIONS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 3:55 AM CSTHigh Wind WarningMAF27 hr

Nearby

Winter Storm Warnings in Texas, 2015Every winter storm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.